Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Left loops which satisfy the left Bol identity


Author: B. L. Sharma
Journal: Proc. Amer. Math. Soc. 61 (1976), 189-195
MSC: Primary 20N05
DOI: https://doi.org/10.1090/S0002-9939-1976-0422480-4
MathSciNet review: 0422480
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is our purpose in this paper to initiate a study of the algebraic properties of a left loop $ Q( \cdot )$ satisfying the identical relation

$\displaystyle y(z \cdot yx) = (y \cdot zy)x$ (1)

for all $ x,\;y,\;z \in Q$. It is shown that (1) implies right division in $ Q( \cdot )$. By introducing a new operation '$ \circ $' in $ Q$, the connection between the left loop $ Q( \cdot )$ and Bol loop $ Q( \circ )$ is established. Further we show that the role of nuclei in the left loop theory is not the same as that in the loop theory. We conclude the paper by describing situations in which the left loop $ Q( \cdot )$ is Moufang.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20N05

Retrieve articles in all journals with MSC: 20N05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0422480-4
Keywords: Left loop, Bol loop, Moufang loop, left (right) Bol property, nucleus, automorphism, left inverse property
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society